# SDR AALA201601039006

- Difficulty date: December 30, 2015
- Submitted: January 4, 2016
- Operation: Air carrier
- Aircraft: N700UW
- Make and model: Airbus A319-112
- Aircraft serial: 885
- Aircraft time: 47,555 hours, 27,245 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Warning Message
- Condition: False Activation
- Location: Fuel Pump
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  LT CTR FUEL PUMP FAULT.  REPLACED LT CTR FUEL PUMP & ACCOMPLISHED A SATISFACTORY OPS CHECKED IAW AMM 28-51-21.  VENDOR INSPECTED & TESTED THIS PUMP, FOUND NO FAULTS, ALL SETTINGS WERE WITHIN LIMITS.
